Miacalcin Nasal Spray and Insomnia

Miacalcin Nasal Spray and Insomnia: Final Thoughts

It is impossible for your healthcare provider to know whether you will develop insomnia while taking Miacalcin nasal spray. Also, in some cases, if a person does develop insomnia, it can be difficult to know whether these problems are caused by the medication or other factors.
 
If you develop insomnia while taking Miacalcin nasal spray, talk with your healthcare provider. He or she may be able to recommend other treatment options, including adjusting the Miacalcin nasal spray dosage or trying another osteoporosis medicine.
 
Lifestyle Changes to Help Your Bones

Miacalcin Nasal Spray -- Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.